Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What are the side effects of thyoronorm 62.5 mg?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Pleas tell me side effct of Thyoronorm 62.5 MG, I feeling more pain in our legs & limbs , Is it side effect of the thyoronorm
Posted Sun, 28 Oct 2012 in Medicines and Side Effects
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

Yes, the pain in the limbs could be a side effects of Thyronorm.

Some of the commonly seen side effects due to thyronorm are :
Intolerance to heat
Nervousness or mood swings
Increased sweating
Feeling tired
Chest discomfort
Abnormal heartbeat
Swelling/pain in the limbs

Most of the above side effects are seen in the beginning days of the treatment and will wane off over time.

Not all side effects are seen in people started on thyronorm, some people may experience some without any specificity.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Follow-up: What are the side effects of thyoronorm 62.5 mg? 6 hours later
May The pain be acute?. Feel problem to walking also, & what is the treatment of the side effect.

Thank you
Answered by Dr. Raju A.T 7 hours later

Thanks for writing back.

You can take pain killer medication like Tab Motrin 400mg twice daily after food.This will reduce the pain.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor